Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 82, NWS Green Bay, WI

December 7, 2014

NWS Green Bay, WI issued this small craft advisory at Dec 7, 2014, 4:24 AM CST. It took effect at Dec 7, 2014, 12:00 PM CST. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2014, 4:24 AM CST (10:24 UTC)
In effect from
Dec 7, 2014, 12:00 PM CST
Expired
Dec 9, 2014, 9:12 PM CST
In force
57 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WHUS73 KGRB 071024
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
424 AM CST SUN DEC 7 2014

...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EXPECTED TO DEVELOP
TODAY...

.SOUTH WINDS WILL INCREASE TODAY...AHEAD OF A WEATHER SYSTEM
TRACKING EAST FROM THE NORTHERN PLAINS. GUSTY SOUTH WINDS WILL
CONTINUE TONIGHT INTO MONDAY MORNING...THEN WINDS WILL DIMINISH
MONDAY AFTERNOON AS A PACIFIC FRONTAL SYSTEM SWEEPS ACROSS THE
REGION. 

LMZ521-522-071830-
/O.NEW.KGRB.SC.Y.0082.141207T1800Z-141208T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
424 AM CST SUN DEC 7 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 PM CST
MONDAY. 

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS
  AFTERNOON THROUGH EARLY MONDAY.

* WAVES...THE HIGHEST WAVES...3 TO 5 FEET...ARE EXPECTED TO OCCUR
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-071830-
/O.NEW.KGRB.SC.Y.0082.141207T1800Z-141209T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
424 AM CST SUN DEC 7 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST
MONDAY. 

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS
  AFTERNOON...WITH SPEEDS TO 30 KNOTS TONIGHT THROUGH EARLY
  MONDAY.

* WAVES...THE HIGHEST WAVES...5 TO 8 FEET...ARE EXPECTED TO OCCUR
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
11 follow-up statements
585 
WHUS73 KGRB 071600
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 AM CST SUN DEC 7 2014

...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EXPECTED TO DEVELOP
TODAY...

.SOUTH WINDS WILL INCREASE TODAY...AHEAD OF A WEATHER SYSTEM
TRACKING EAST FROM THE NORTHERN PLAINS. GUSTY SOUTH WINDS WILL
CONTINUE TONIGHT INTO MONDAY MORNING...THEN WINDS WILL DIMINISH
MONDAY AFTERNOON AS A PACIFIC FRONTAL SYSTEM SWEEPS ACROSS THE
REGION.

LMZ521-522-080000-
/O.CON.KGRB.SC.Y.0082.141207T1800Z-141208T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1000 AM CST SUN DEC 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS 
  AFTERNOON THROUGH EARLY MONDAY. 

* WAVES...THE HIGHEST WAVES...4 TO 7 FEET...ARE EXPECTED TO 
  OCCUR TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-080000-
/O.CON.KGRB.SC.Y.0082.141207T1800Z-141209T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1000 AM CST SUN DEC 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS 
  AFTERNOON...WITH SPEEDS TO 30 KNOTS TONIGHT THROUGH EARLY 
  MONDAY. 

* WAVES...THE HIGHEST WAVES...5 TO 8 FEET...ARE EXPECTED TO 
  OCCUR TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
139 
WHUS73 KGRB 072145
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CST SUN DEC 7 2014

...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EXPECTED TO DEVELOP
TODAY...

.SOUTH WINDS WILL INCREASE TODAY...AHEAD OF A WEATHER SYSTEM
TRACKING EAST FROM THE NORTHERN PLAINS. GUSTY SOUTH WINDS WILL
CONTINUE TONIGHT INTO MONDAY MORNING...THEN WINDS WILL DIMINISH
MONDAY AFTERNOON AS A PACIFIC FRONTAL SYSTEM SWEEPS ACROSS THE
REGION.

LMZ521-522-080545-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-141208T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
345 PM CST SUN DEC 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS 
  AFTERNOON THROUGH EARLY MONDAY. 

* WAVES...THE HIGHEST WAVES...4 TO 7 FEET...ARE EXPECTED TO 
  OCCUR TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-080545-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-141209T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
345 PM CST SUN DEC 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS
  AFTERNOON...WITH OCCASIONAL GUSTS APPROACHING 35 KNOTS TONIGHT
  THROUGH EARLY MONDAY.

* WAVES...THE HIGHEST WAVES...5 TO 8 FEET...ARE EXPECTED TO 
  OCCUR TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
894 
WHUS73 KGRB 080322
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CST SUN DEC 7 2014

...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EXPECTED TO DEVELOP
TODAY...

.SOUTH WINDS WILL INCREASE TODAY...AHEAD OF A WEATHER SYSTEM
TRACKING EAST FROM THE NORTHERN PLAINS. GUSTY SOUTH WINDS WILL
CONTINUE TONIGHT INTO MONDAY MORNING...THEN WINDS WILL DIMINISH
MONDAY AFTERNOON AS A PACIFIC FRONTAL SYSTEM SWEEPS ACROSS THE
REGION.

LMZ521-522-081130-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-141208T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
922 PM CST SUN DEC 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS 
  AFTERNOON THROUGH EARLY MONDAY. 

* WAVES...THE HIGHEST WAVES...4 TO 7 FEET...ARE EXPECTED TO 
  OCCUR TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-081130-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-141209T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
922 PM CST SUN DEC 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS 
  AFTERNOON...WITH OCCASIONAL GUSTS APPROACHING 35 KNOTS TONIGHT 
  THROUGH EARLY MONDAY. 

* WAVES...THE HIGHEST WAVES...5 TO 8 FEET...ARE EXPECTED TO 
  OCCUR TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
298 
WHUS73 KGRB 081011
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
411 AM CST MON DEC 8 2014

...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH MID-
DAY...

.SOUTH WINDS AHEAD OF A WEATHER SYSTEM CROSSING THE REGION WILL
RESULT IN WINDS AND WAVES HAZARDOUS TO SMALL CRAFT MUCH OF TODAY.
WINDS WILL DIMINISH THIS AFTERNOON...THOUGH IT WILL TAKE LONGER
FOR WAVES TO SUBSIDE...ESPECIALLY ON THE LAKE.

LMZ521-522-081815-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-141208T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
411 AM CST MON DEC 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH THIS
  MORNING...BEFORE WINDS DIMINISH. 

* WAVES...WAVES OF 3 TO 5 FEET AREA EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-081815-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-141209T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
411 AM CST MON DEC 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED THIS
  MORNING...BEFORE WINDS START TO DIMINISH. 

* WAVES...WAVES OF 5 TO 8 FEET ARE EXPECTED THIS MORNING. WAVES
  WILL BEGIN TO DIMINISH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
066 
WHUS73 KGRB 081605
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1005 AM CST MON DEC 8 2014

...WAVES HAZARDOUS TO SMALL CRAFT THROUGH THE DAY...

.WHILE WINDS HAVE VEERED SOUTHWEST AND BEGAN TO DIMINISH THIS
MORNING...HAZARDOUS WAVES CONTINUE AND IT WILL TAKE MUCH OF THE
DAY FOR THE WAVES TO SUBSIDE...ESPECIALLY ON THE LAKE.

LMZ521-522-082100-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-141208T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1005 AM CST MON DEC 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...SOUTHWEST WINDS WILL CONTINUE TO DIMINISH TO 10 TO 15
  KNOTS BY MID DAY.

* WAVES...WAVES OF 3 TO 5 FEET WILL SUBSIDE BY LATE AFTERNOON TO 2
  TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-090015-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-141209T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1005 AM CST MON DEC 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...SOUTHWEST WINDS WILL CONTINUE TO DIMINISH TO 10 TO 15
  KNOTS BY MID-DAY 

* WAVES...WAVES OF 4 TO 7 FEET ARE EXPECTED BEFORE SLOWLY
  DIMINISHING THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
416 
WHUS73 KGRB 082046
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CST MON DEC 8 2014

...WAVES HAZARDOUS TO SMALL CRAFT CONTINUE AND WINDS WILL INCREASE
AGAIN TONIGHT...

.WHILE WINDS HAVE DIMINISHED TODAY...HAZARDOUS WAVES
CONTINUE...ESPECIALLY ON THE LAKE. WINDS TONIGHT WILL VEER
NORTHWESTERLY AND INCREASE AGAIN TO LEVELS HAZARDOUS TO SMALL
CRAFT. WINDS AND WAVES WILL SLOWLY DIMINISH THROUGH THE DAY
TOMORROW.

LMZ521-522-541>543-090500-
/O.EXT.KGRB.SC.Y.0082.000000T0000Z-141210T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
246 PM CST MON DEC 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY...

* WINDS...SOUTHWEST WINDS AT 10 TO 15 KNOTS WILL VEER NORTHWEST
  AND INCREASE TO 15 TO 25 KNOTS OVERNIGHT AND TOMORROW MORNING.
  THE STRONGEST WINDS ARE EXPECTED TO BE OVER LAKE MICHIGAN.

* WAVES...WAVES OF 3 TO 5 FEET WILL SUBSIDE BY LATE AFTERNOON TO 
  2 TO 4 FT...BUT WILL INCREASE AGAIN TO 3 TO 5 FEET LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
589 
WHUS73 KGRB 090317
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CST MON DEC 8 2014

...GUSTY WINDS AND LARGE WAVES TO RETURN OVERNIGHT...

.WINDS WILL VEER NORTHWESTERLY BEHIND A COLD FRONT AND INCREASE
ALONG WITH BUILDING WAVES TO LEVELS HAZARDOUS TO SMALL CRAFT.
WINDS AND WAVES WILL CONTINUE AT HIGH LEVELS
TOMORROW...DIMINISHING SLOWLY INTO THE EVENING.

LMZ521-522-541>543-091130-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-141210T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
917 PM CST MON DEC 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

* WINDS...WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS
  LATE TONIGHT AND TOMORROW MORNING. FREQUENT GUSTS UP TO 30 KTS
  ARE EXPECTED AND EVEN SUSTAINED WINDS MAY APPROACH 30 KTS OVER
  PARTS OF LAKE MICHIGAN.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
328 
WHUS73 KGRB 090953
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CST TUE DEC 9 2014

...GUSTY WINDS NORTH WINDS EXPECTED THROUGH EARLY EVENING...

.HIGH PRESSURE BUILDING TOWARD THE REGION WILL RESULT IN GUSTY
NORTH WINDS TODAY. WINDS WILL BEGIN TO DIMINISH THIS EVENING AS
THE HIGH SETTLES INTO THE AREA. 

LMZ521-522-541>543-091800-
/O.EXT.KGRB.SC.Y.0082.000000T0000Z-141210T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
353 AM CST TUE DEC 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS...NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY THROUGH
  EARLY THIS EVENING. FREQUENT GUSTS UP TO 30 KNOTS ARE
  EXPECTED...AND SUSTAINED WINDS COULD EVEN APPROACH 30 KNOTS
  OVER PARTS OF LAKE MICHIGAN.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET EARLY TODAY...THEN
  CONTINUE THROUGH EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
511 
WHUS73 KGRB 091616
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 AM CST TUE DEC 9 2014

...GUSTY WINDS NORTH WINDS EXPECTED THROUGH EARLY EVENING...

.HIGH PRESSURE BUILDING TOWARD THE REGION WILL RESULT IN GUSTY
NORTH WINDS TODAY. WINDS WILL BEGIN TO DIMINISH THIS EVENING AS
THE HIGH SETTLES INTO THE AREA.

LMZ521-522-541>543-100030-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-141210T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1016 AM CST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED...WITH SOME GUSTS TO
  AROUND 30 KNOTS NEAR DEATHS DOOR ARE EXPECTED TODAY. NORTH WINDS
  WILL THEN GRADUALLY DIMINISH THIS EVENING AS HIGH PRESSURE BUILDS
  INTO THE REGION.

* WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH THIS AFTERNOON...THEN
  GRADUALLY SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
ECKBERG
309 
WHUS73 KGRB 092146
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CST TUE DEC 9 2014

...GUSTY WINDS NORTH WINDS EXPECTED THROUGH EARLY EVENING...

.HIGH PRESSURE BUILDING TOWARD THE REGION WILL RESULT IN GUSTY
NORTH WINDS THROUGH THIS EVENING. WINDS WILL BEGIN TO DIMINISH AS
THE HIGH SETTLES INTO THE AREA.

LMZ521-522-541>543-100400-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-141210T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
346 PM CST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED. NORTH WINDS WILL
  THEN GRADUALLY DIMINISH THIS EVENING AS HIGH PRESSURE BUILDS
  INTO THE REGION.

* WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH THIS AFTERNOON...
  THEN GRADUALLY SUBSIDE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
666 
WHUS73 KGRB 100312
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CST TUE DEC 9 2014

...WINDS HAVE SLOWLY SUBSIDED...


LMZ521-522-541>543-100415-
/O.CAN.KGRB.SC.Y.0082.000000T0000Z-141210T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
912 PM CST TUE DEC 9 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 4:07 AM CST, 17 minutes earlier.

Area forecast discussion, Dec 7, 4:07 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CST SUN DEC 7 2014

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 400 AM CST SUN DEC 7 2014

SOME SNOW TONIGHT INTO MONDAY...THEN QUIET WEATHER WITH
TEMPERATURES NEAR OR A LITTLE ABOVE NORMAL FOR THE REST OF THE
WORK WEEK. EVEN WARMER NEXT WEEKEND.

VERY STABLE LARGE SCALE PATTERN SETTING UP INVOF NOAM. THE
DOMINANT FEATURE WL BE STG NEGATIVE UPR HEIGHT ANOMALY OVER THE
ERN PAC ARND 150W. DOWNSTREAM...A POSITIVE HEIGHT ANOMALY WL
EVOLVE INVOF WRN ONTARIO. GIVEN THE LONG WAVELENGTH BETWEEN THESE
FEATURES...THE FLOW ACRS NOAM WL TEND TO SPLIT.

THIS IS A MILD AND FAIRLY QUIET EARLY WINTER PATTERN. IT LOOKS
LIKE THE ONLY OPPORTUNITY FOR PCPN WL BE WITH THE SYSTEM CROSSING
THE AREA TNGT/MON. SO PCPN AMNTS SHOULD END UP BLO NORMAL FOR THE
7 DAY PERIOD. DAYTIME HIGH TEMPS DURING THE WORK WEEK WL HAVE SOME
VARIATION FM DAY TO DAY...BUT SHOULD PRIMARILY BE NEAR OF A LITTLE
ABV NORMAL. NIGHTS WITH CLR SKIES AND LGT WINDS COULD STILL GET
QUITE COLD...ESP IN AREAS WITH LINGERING DEEP SNOWCOVER. EVEN
MILDER WEATHER...WITH TEMPERATURES 10-15F DEG ABOVE NORMAL IS
LIKELY NEXT WEEKEND.
&&

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 400 AM CST SUN DEC 7 2014

STG SHRTWV THAT WAS CROSSING MT EARLY THIS MORNING WILL SWEEP EWD
ACRS THE STATE LATE TNGT/MON. A BAND OF PCPN IS EXPECTED TO
ACCOMPANY THE FEATURE. TEMPS ARND 850 MB PROGGED TO EDGE ABV FZG
OVER THE SRN/SERN PART OF THE FCST AREA TNGT. FCST SOUNDINGS FM
THE VARIOUS MODELS IN PRETTY GOOD AGREEMENT IN COOLING TEMPS ALOFT
AS LIFT STRENGTHENS...WITH SOUNDINGS SUFFICIENTLY COOL AND MOIST
ALOFT FOR ALL SNOW AS THE STRONGEST LIFT MVS THROUGH AND THE BULK
OF THE PCPN OCCURS. CARRIED CHC OF MIXED PCPN OVER JUST THE SE
PART OF THE FCST AREA FOR AN HR OR TWO AN THE EXPECTED ONSET OF
PCPN...THEN SWITCHED TO ALL SNOW WITH THE MAIN PCPN BAND.

ON MONDAY...MID-LVL MOISTURE GETS STRIPPED OUT IN THE WAKE OF THE
MAIN BAND...LEAVING A TEMPERATURE PROFILE FAVORABLE FOR DZ/FZFZ
/DEPENDING ON THE SFC TEMP/. WENT WITH SW/L/ZL AS THE PCPN TYPE
ACRS THE AREA IN THE WAKE OF THE MAIN SNOW BAND. MODEL FCST
SOUNDINGS FAVOR L/ZL. BUT MID-LVL LAPSE RATES ARE FAIRLY STEEP AND
SMALLER SCALE VORTS EMBEDDED WITH THE LARGER SCALE TROF WL BE
SWINGING ACRS THE AREA DURING THE DAY...SO PCPN COULD BECOME
CONVECTIVE. CONVECTIVE PCPN WOULD BE MORE LIKELY TO EXTEND INTO
TEMPS COLD ENOUGH FOR ICE CRYSTAL FORMATION...AND HENCE PCPN WOULD
FALL AS SNOW SHOWERS.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 400 AM CST SUN DEC 7 2014

THE END OF THE SNOW EVENT THAT BEGAN IN THE SHORT TERM IS THE
MAIN CONCERN DURING THIS PART OF THE FORECAST. OTHERWISE...THE
WEATHER LOOKS PRETTY QUIET INTO THE START OF NEXT WEEKEND.

KEPT A SLIGHT CHANCE OF SNOW IN THE EAST...AND A CHANCE ACROSS
PART OF DOOR COUNTY...MONDAY EVENING AS A MID LEVEL TROUGH AXIS
CLEARS WISCONSIN TO THE EAST AND A WEAKENING SURFACE LOW CONTINUES
TO MOVE AWAY FROM THE STATE. FLOW AT 850MB SHIFTS MORE TO THE
NORTH MONDAY NIGHT SO HAVE LAKE EFFECT SNOW SHOWERS GOING FOR
NORTH CENTRAL WISCONSIN...THOUGH DELTA T VALUES DO NOT LOOK VERY
IMPRESSIVE. KEPT QPF AND SNOW TOTALS LOW FOR THIS REASON. SNOWFALL
SHOULD GENERALLY BE AN INCH OR LESS. WARM ADVECTION AT
850MB...SURFACE HIGH PRESSURE...AND A MID LEVEL RIDGE MAKING THEIR
WAY INTO THE STATE SHOULD BRING ANY LAKE EFFECT SNOW SHOWERS TO AN
END BY MIDDAY ON TUESDAY.

THE HIGH AND MID LEVEL RIDGE ACROSS THE WESTERN GREAT LAKES
SHOULD KEEP THE FORECAST AREA DRY FOR THE REST OF THE FORECAST
PERIOD. EXPECT NEAR NORMAL TEMPERATURES ON TUESDAY AND WEDNESDAY IN
THE WAKE OF THE DEPARTING SURFACE SYSTEM. THE RIDGE OVER THE
REGION AND SURFACE RETURN FLOW SHOULD BRING A WARMING TREND FOR
THE REST OF THE WEEK AND INTO THE WEEKEND.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 400 AM CST SUN DEC 7 2014

FAIRLY GOOD FLIGHT CONDITONS EXPECTED TDA...AS MAINLY MIDDLE AND
HIGH CLDS EXPECTED ACRS THE AREA. FCST MODELS HINT THAT LOWER CLD
DECK COULD BEGIN TO FORM OVER N-C WI THIS AFTN...BUT THE
PROBABILITY OF THAT HAPPENING DOES NOT SEEM VERY HIGH. DON/T PLAN
TO INCLUDE IN 12Z TAFS UNLESS SOME DEVELOPMENT OF THE LOWER CLDS
SHOWS UP ON OBS/STLT BEFORE ISSUANCE TIME. CIGS WL EDGE DOWN TNGT
AS THE MAIN WX SYSTEM APPROACHES...THEN CIGS AND VSBYS WL LIKELY
FALL SHARPLY INTO THE IFR OR LIFR CATEGORY AS THE MAIN SNOW BAND
MOVES THROUGH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......MG
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Dec 7, 4:12 AM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
412 AM CST SUN DEC 7 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
412 AM CST SUN DEC 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS TRAVEL CONDITIONS ARE LIKELY TO DEVELOP TONIGHT AS A
BAND OF SHOW SHIFTS ACROSS THE AREA. THE SNOW SHOULD BEGIN IN
CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MID TO LATE
EVENING...AND IN THE EAST AFTER MIDNIGHT. A LITTLE SLEET OR
FREEZING RAIN COULD OCCUR AT THE ONSET OF PRECIPITATION IN EAST-
CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS TRAVEL CONDITIONS WILL PERSIST FOR THE MONDAY MORNING
COMMUTE. THE SNOW BAND SHOULD EXIT EASTERN WISCONSIN BY MID-
MORNING...WITH OCCASIONAL DRIZZLE OR FREEZING DRIZZLE AND
SCATTERED SNOW SHOWERS LINGERING IN ITS WAKE. A TOTAL SNOW
ACCUMULATION OF 1 TO 2 INCHES IS EXPECTED OVER THE PERIOD SUNDAY
NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-081200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
412 AM CST SUN DEC 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SKOWRONSKI/MG

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.